Democratic Underground Latest Greatest Lobby Journals Search Options Help Login
Google

Ack! I'm off my meds and feeling loopy!

Printer-friendly format Printer-friendly format
Printer-friendly format Email this thread to a friend
Printer-friendly format Bookmark this thread
This topic is archived.
Home » Discuss » The DU Lounge Donate to DU
 
motely36 Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 08:47 PM
Original message
Ack! I'm off my meds and feeling loopy!
I ran out of my Lexapro on Saturday night, and was just able to get it refilled. I don't know if that is why I have felt lightheaded all day or if it is something else. I hope it kicks in again soon!
Printer Friendly | Permalink |  | Top
parasim Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 08:49 PM
Response to Original message
1. .
Edited on Tue Jan-11-05 09:12 PM by parasim
self deleted.. mine was dumb post
Printer Friendly | Permalink |  | Top
 
newsguyatl Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 08:49 PM
Response to Original message
2. is lexapro any good?
i've tried effexor and celexa and they both do NOTHING for me... except effexor made me dizzy as hell all the time. celexa feels like a water pill.
Printer Friendly | Permalink |  | Top
 
proud2BlibKansan Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 08:52 PM
Response to Reply #2
3. Effexor
worked great for me. But if I missed my daily dose by more than an hour, OMG - I have never had a worse headache in my life.
Printer Friendly | Permalink |  | Top
 
derbstyron Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 08:56 PM
Response to Reply #3
6. Oh God
Don't I know this!

I have been on just about every anti-depressant on the market.
Effexor is the only one that has come close to helping me.
But the side-effects: nauseous, dizzy.

And let me tell you:

Hell hath no fury like this medicine when you miss it by
more than ten minutes.

Talk about scorn!
Printer Friendly | Permalink |  | Top
 
motely36 Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 08:53 PM
Response to Reply #2
4. I have had good results with Lexapro
It's the only one I have tried.
Printer Friendly | Permalink |  | Top
 
Deja Q Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 08:56 PM
Response to Original message
5. Be careful, that stuff is evil. Go off of it slowly...
Its lingering side-effects are generally temporary, but when I read that that crap does to one's person, especially when it said on the info sheet that the side-effects are "generally reversible", I said 'forget it'.

If we're pro-life, then they need to test for nutritional or autoimmune factors and one's environment before making patients pop pills. I'm disgusted by how people need drugs, thinking that a drug will help them conform. While it might to some extent, the side-effects are NOT worth the benefits in most cases. We're a drugged up company. And Pfizer, et al, are that much happier for it.
Printer Friendly | Permalink |  | Top
 
JimmyJazz Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 09:02 PM
Response to Original message
7. Mote - are you okay? I don't wanna be worried about you...
dammit. :hi: You know I love you to pieces and now you have me worried.
Printer Friendly | Permalink |  | Top
 
motely36 Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 09:27 PM
Response to Reply #7
10. I'm fine sweetie
Sorry I didn't respond sooner. I was reading Will's post where everyone was introducing themselves. Well, I read some of it, and I will read more later.
Printer Friendly | Permalink |  | Top
 
JimmyJazz Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 09:36 PM
Response to Reply #10
15. you know where to find me if you need me!
*smooches* :loveya:
Printer Friendly | Permalink |  | Top
 
ChiciB1 Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 09:20 PM
Response to Original message
8. My Doc had me on All Kinds of
Tricyclates! I went cold turkey over a year ago. It was HELL, but I made it!
Printer Friendly | Permalink |  | Top
 
EstimatedProphet Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 09:25 PM
Response to Original message
9. Wasn't that a Simon and Garfunkel song?
36th street bridge song or something?
Printer Friendly | Permalink |  | Top
 
EstimatedProphet Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 09:29 PM
Response to Reply #9
11. Found it-59th st bridge song
Slow down, you move too fast
You got to make the morning last
Just kicking down the cobblestones
Ack! I'm off my meds and feeling loopy!
Ba da da da da da da, feeling loopy

Hello lamppost, what'cha knowing
I've come to watch your flowers growin'
Ain't cha got no rhymes for me?
Doo-it in doo doo, feeling loopy
Ba da da da da da da, feeling loopy

I got no deeds to do
No promises to keep
I'm dappled and drowsy and ready to sleep
Let the morning time drop all its petals on me
Life I love you, all is loopy
Printer Friendly | Permalink |  | Top
 
JohnKleeb Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 09:30 PM
Response to Original message
12. Lexapro? why does that sound eerily familiar?
I use something called Concerta.
Printer Friendly | Permalink |  | Top
 
motely36 Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 09:32 PM
Response to Reply #12
13. Never heard of Concerta
Lexapro is a new anti-depressant
Printer Friendly | Permalink |  | Top
 
JohnKleeb Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 09:33 PM
Response to Reply #13
14. oh, oh
thats why, sorry I dont have depression, I have Aspergers and ADD.
Printer Friendly | Permalink |  | Top
 
motely36 Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 09:37 PM
Response to Reply #14
16. mmm.....asparagus
oh, sorry :P
Printer Friendly | Permalink |  | Top
 
JohnKleeb Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 09:39 PM
Response to Reply #16
17. hah its not that
Its what nearly got me not allowed in the political science program actually :argh:.
Printer Friendly | Permalink |  | Top
 
motely36 Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 09:42 PM
Response to Reply #17
18. I'm just teasing
I hope I didn't offend you. What do you mean? they wouldn't let you in because of a medical condition? I don;t think their allowed to do that.
Printer Friendly | Permalink |  | Top
 
JohnKleeb Donating Member (1000+ posts) Send PM | Profile | Ignore Tue Jan-11-05 09:43 PM
Response to Reply #18
19. its a mental condition
Edited on Tue Jan-11-05 09:44 PM by JohnKleeb
Its why I seem so shy to some people and why my eye contact sucks ass. On edit, I dont think they can do that, god it really pissed me off, thank god no one wanted to take economics because I would have been stuck there, and it turns out, my political science teacher thinks I should have been an AP Government student too.
Printer Friendly | Permalink |  | Top
 
DU AdBot (1000+ posts) Click to send private message to this author Click to view 
this author's profile Click to add 
this author to your buddy list Click to add 
this author to your Ignore list Wed Apr 16th 2014, 03:26 PM
Response to Original message
Advertisements [?]
 Top

Home » Discuss » The DU Lounge Donate to DU

Powered by DCForum+ Version 1.1 Copyright 1997-2002 DCScripts.com
Software has been extensively modified by the DU administrators


Important Notices: By participating on this discussion board, visitors agree to abide by the rules outlined on our Rules page. Messages posted on the Democratic Underground Discussion Forums are the opinions of the individuals who post them, and do not necessarily represent the opinions of Democratic Underground, LLC.

Home  |  Discussion Forums  |  Journals |  Store  |  Donate

About DU  |  Contact Us  |  Privacy Policy

Got a message for Democratic Underground? Click here to send us a message.

© 2001 - 2011 Democratic Underground, LLC